Weak bases of vector measures

Authors

  • V. A. Romanov

Abstract

We solve the problem of representation of measures with values in a Banach space as the limits of weakly convergent sequences of vector measures whose basis is a given nonnegative measure.

Published

25.10.2007

Issue

Section

Short communications

How to Cite

Romanov, V. A. “Weak Bases of Vector Measures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 10, Oct. 2007, pp. 1436–1440, https://umj.imath.kiev.ua/index.php/umj/article/view/3402.